Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 79, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Nov 17, 2015, 1:25 PM CST for Cherokee County, Oklahoma. It took effect at Nov 19, 2015, 6:00 AM CST. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 1:25 PM CST (19:25 UTC)
- In effect from
- Nov 19, 2015, 6:00 AM CST
- Expired
- Nov 19, 2015, 12:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 10.32 ft at Nov 18, 2015, 8:00 PM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
205 WGUS44 KTSA 171925 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 125 PM CST TUE NOV 17 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC021-180325- /O.NEW.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/ /TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/ 125 PM CST TUE NOV 17 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Illinois River near Tahlequah * from Thursday morning to Thursday afternoon, or until the warning is cancelled. * At 12:00 PM Tuesday, the stage was 5.96 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise to near flood stage Thursday morning. * Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
6 follow-up statements
574 WGUS84 KTSA 180052 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 652 PM CST TUE NOV 17 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC021-180852- /O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/ /TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/ 652 PM CST TUE NOV 17 2015 The Flood Warning continues for The Illinois River near Tahlequah. * from Thursday morning to Thursday afternoon, or until the warning is cancelled. * At 6:00 PM Tuesday, the stage was 6.26 feet. * Flood stage is 11.0 feet. * Forecast...The Illinois River near Tahlequah is expected to rise to near flood stage Thursday morning. * Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$ Lacy
469 WGUS84 KTSA 180755 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 155 AM CST WED NOV 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC001-181555- /O.EXT.KTSA.FL.W.0081.151118T1148Z-151118T1836Z/ /WTTO2.1.ER.151118T1148Z.151118T1200Z.151118T1236Z.NO/ 155 AM CST WED NOV 18 2015 The Flood Warning continues for The Illinois River near Watts. * from early this morning to this afternoon, or until the warning is cancelled. * At 1:00 AM Wednesday, the stage was 10.43 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage early this morning and continue to rise to near 13.1 feet by this morning. The river is expected to fall below flood stage this morning. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-181554- /O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/ /TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/ 155 AM CST WED NOV 18 2015 The Flood Warning continues for The Illinois River near Tahlequah. * from Thursday morning to Thursday afternoon, or until the warning is cancelled. * At 1:00 AM Wednesday, the stage was 6.70 feet. * Flood stage is 11.0 feet. * Forecast...The Illinois River near Tahlequah is expected to rise to near flood stage Thursday morning. * Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
316 WGUS84 KTSA 181428 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 828 AM CST WED NOV 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC021-182228- /O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/ /TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/ 828 AM CST WED NOV 18 2015 The Flood Warning continues for The Illinois River near Tahlequah. * from Thursday morning to Thursday afternoon, or until the warning is cancelled. * At 7:00 AM Wednesday, the stage was 7.04 feet. * Flood stage is 11.0 feet. * Forecast...The Illinois River near Tahlequah is expected to rise to near flood stage Thursday morning. * Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
557 WGUS84 KTSA 181907 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 107 PM CST WED NOV 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC021-190307- /O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/ /TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/ 107 PM CST WED NOV 18 2015 The Flood Warning continues for The Illinois River near Tahlequah. * from Thursday morning to Thursday afternoon, or until the warning is cancelled. * At 12:00 PM Wednesday, the stage was 7.77 feet. * Flood stage is 11.0 feet. * Forecast...The Illinois River near Tahlequah is expected to rise to near flood stage Thursday morning. * Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
865 WGUS84 KTSA 190418 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1018 PM CST WED NOV 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC021-191218- /O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/ /TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/ 1018 PM CST WED NOV 18 2015 The Flood Warning continues for The Illinois River near Tahlequah. * from Thursday morning to Thursday afternoon, or until the warning is cancelled. * At 9:00 PM Wednesday, the stage was 10.28 feet. * Flood stage is 11.0 feet. * Forecast...The Illinois River near Tahlequah is expected to rise to near flood stage Thursday morning. * Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
350 WGUS84 KTSA 191308 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 708 AM CST THU NOV 19 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC021-191338- /O.CAN.KTSA.FL.W.0079.000000T0000Z-151119T1800Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 708 AM CST THU NOV 19 2015 The Flood Warning is cancelled for The Illinois River near Tahlequah. * At 6:00 AM Thursday, the stage was 9.09 feet. * Flood stage is 11.0 feet. * Forecast...The Illinois River near Tahlequah crested below flood stage at 10.3 feet. The river will remain below flood stage. * Impact...At 9.0 feet, no flooding occurs but all recreational floating along the Illinois River ceases at and above 9.5 feet. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 17, 11:21 AM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Nov 17, 11:21 AM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1121 AM CST TUE NOV 17 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread rain will continue to move out of western AR sites
through about 20z with conditions transitioning to VFR shortly
after that time. Wrap around moisture will likely bring period of
MVFR ceilings early-mid Wed morning across NE OK/NW AR sites.
South to southwest winds will remain gusty at times through the
forecast period.
&&
.PREV DISCUSSION... /ISSUED 1000 AM CST TUE NOV 17 2015/
..UPDATE...
DISCUSSION...
Upper level low currently located over the Oklahoma Texas
Panhandles...per latest water vapor image...continues to shift
eastward this morning. Also this morning...a frontal boundary off
the surface low was positioned from Southwest Kansas through
Western Oklahoma and into Central Texas.
Ahead of these features...a thunderstorm squall line had moved
through Eastern Oklahoma and was pushing through Western Arkansas
mid morning. 60-70kt deep layer shear along with low level storm
helicity ahead of the squall line had allowed for a continued severe
potential. A severe thunderstorm watch remained in effect for much
of Northwest Arkansas until 12 pm. Behind the main line of
thunderstorms...widespread rain showers continued to push across
Eastern Oklahoma.
For the late morning hours into this afternoon...the main line of
thunderstorms will shift east of the CWA over the next couple of
hours. Severe weather potential will remain possible over these
locations before the line shifts off to the east. Thus...will
likely cancel the remaining part of the severe watch early.
Behind the thunderstorm line...scattered to widespread rain
showers will continue to push east northeast too with little to no
lightning expected. Greater precip chances will continue through
the late morning hours and taper off from west to east during the
afternoon hours and should exit by this evening.
Highest rainfall amounts have been associated with the
thunderstorm line...with lesser amounts behind this line.
Thus...as the thunderstorm potential pushes off to the east...the
heavy rainfall as well as the flash flood potential will begin to
lessen. The current flash flood watch remains until 6 pm and
could likely be dropped for much of region early this afternoon.
Mostly cloudy conditions will also continue over the CWA ahead of
the frontal boundary pushing east. By this afternoon cloud cover
should begin to dissipate from west to east behind the boundary with
much of the CWA mostly sunny to partly cloudy by late this
afternoon. Some cloud cover could push back into Northeast
Oklahoma this evening as the upper low moves over the region.
Cloud cover along with the precip should keep temps from changing
much over Northwest Arkansas...while temps try to make a late
afternoon rally with the clearing skies.
Morning update will be to adjust hourly pop/wx grids based on the
mentioned above and latest radar trends. Have also tweaked hourly
temp/dewpoint/sky grids based on the mentioned above. The rest of
the forecast seems to be in good shape for now.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 66 43 64 40 / 20 10 0 0
FSM 63 43 62 41 / 100 10 0 0
MLC 63 44 64 42 / 70 0 0 0
BVO 64 42 61 35 / 20 10 0 0
FYV 62 41 57 37 / 100 10 0 0
BYV 68 42 55 40 / 100 10 0 0
MKO 64 42 63 40 / 80 10 0 0
MIO 64 44 59 36 / 100 10 0 0
F10 63 43 64 41 / 20 0 0 0
HHW 63 43 64 42 / 90 10 0 0
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch until 6 PM CST this evening for OKZ049-053-063-
068>076.
AR...Flash Flood Watch until 6 PM CST this evening for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...14Hazardous weather outlook, Nov 17, 12:25 PM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1225 PM CST TUE NOV 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181115- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1225 PM CST TUE NOV 17 2015 ...FLASH FLOOD POTENTIAL REMAINS INTO THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLASH FLOOD. RISK...LIMITED. AREA...NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED TO WIDESPREAD RAIN SHOWERS WILL CONTINUE TO SHIFT EAST NORTHEAST ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL RAINFALL THIS AFTERNOON ON TOP OF RAINFALL THAT HAS ALREADY FALLEN WILL ALLOW FOR A CONTINUED POTENTIAL FOR FLASH FLOOD CONDITIONS OVER NORTHWEST ARKANSAS. RAINFALL IS EXPECTED TO ALSO CONTINUE TO TAPER OFF FROM WEST TO EAST ACROSS THE REGION BY LATE THIS AFTERNOON. ALSO THROUGH THIS AFTERNOON...BREEZY SOUTHWESTERLY WINDS OF 15 TO AROUND 25 MPH WILL BE POSSIBLE BEHIND THE ENDING PRECIPITATION AS A FRONTAL BOUNDARY AND UPPER LEVEL LOW PRESSURE SYSTEM MOVE THROUGH THE REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH MONDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE IS FORECAST TO SET UP OVER THE REGION WEDNESDAY THROUGH LATE WEEK BEFORE A COLD FRONT MOVES THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY NIGHT INTO SATURDAY. MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS WILL SEE FREEZING OR BELOW FREEZING TEMPERATURES SATURDAY NIGHT/SUNDAY MORNING. COOL TEMPERATURES CONTINUE INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 17, 8:09 AM CST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CST TUE NOV 17 2015
ARZ001-002-010-011-019-020-171515-
WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-CARROLL AR-
FRANKLIN AR-
809 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...NORTHWESTERN
FRANKLIN...NORTHWESTERN CARROLL...NORTHERN CRAWFORD...NORTHEASTERN
BENTON AND WASHINGTON COUNTIES UNTIL 915 AM CST...
AT 808 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF PRAIRIE GROVE TO NEAR WINSLOW TO 2
MILES SOUTHWEST OF MOUNTAINBURG...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... BENTONVILLE...
BERRYVILLE... HUNTSVILLE...
EUREKA SPRINGS... CEDARVILLE...
MOUNTAINBURG... LOWELL...
FARMINGTON... PEA RIDGE...
PRAIRIE GROVE... ELKINS...
TONTITOWN... BETHEL HEIGHTS...
WEST FORK... CAVE SPRINGS...
GREENLAND... GARFIELD...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3555 9399 3553 9438 3602 9438 3650 9408
3650 9383 3635 9355
TIME...MOT...LOC 1408Z 219DEG 41KT 3599 9426 3583 9413 3561 9420Special weather statement, Nov 17, 8:14 AM CST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 AM CST TUE NOV 17 2015
ARZ019-020-029-171500-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-
814 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...SEBASTIAN
AND SOUTHERN CRAWFORD COUNTIES UNTIL 900 AM CST...
AT 814 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FIGURE FIVE TO BARLING TO 2 MILES NORTHWEST OF
HARTFORD...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... VAN BUREN...
OZARK... CHARLESTON...
GREENWOOD... ALMA...
BARLING... LAVACA...
MULBERRY... MANSFIELD...
DYER... HACKETT...
HARTFORD... HUNTINGTON...
BONANZA... BRANCH...
MIDLAND... RATCLIFF...
RUDY... FIGURE FIVE...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
36.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3531 9383 3532 9392 3523 9392 3523 9403
3514 9403 3514 9414 3510 9414 3506 9425
3506 9423 3497 9424 3495 9434 3496 9437
3494 9439 3495 9441 3493 9443 3493 9444
3553 9441 3556 9382
TIME...MOT...LOC 1414Z 216DEG 34KT 3551 9437 3532 9431 3505 9442Special weather statement, Nov 17, 9:33 AM CST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
933 AM CST TUE NOV 17 2015
ARZ002-011-020-171630-
MADISON AR-CARROLL AR-FRANKLIN AR-
933 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...EASTERN FRANKLIN AND
CARROLL COUNTIES UNTIL 1030 AM CST...
AT 933 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF HUNTSVILLE TO 2 MILES SOUTH OF
MAGAZINE...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BERRYVILLE... OZARK...
HUNTSVILLE... EUREKA SPRINGS...
GREEN FOREST... ALTUS...
BRANCH... DENNING...
ST. PAUL... HINDSVILLE...
WIEDERKEHR VILLAGE... PETTIGREW...
URBANETTE... CLIFTY...
AURORA... CASS...
WITTER... GRANDVIEW...
RUDD... FORUM...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 31 AND
42.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3588 9352 3576 9352 3577 9370 3538 9371
3537 9375 3542 9380 3531 9381 3532 9392
3523 9392 3523 9394 3628 9387 3650 9358
3650 9330 3612 9330
TIME...MOT...LOC 1533Z 219DEG 45KT 3609 9381 3512 9381Local storm report, Nov 17, 9:59 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
959 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLASH FLOOD HACKETT 35.19N 94.41W
11/17/2015 SEBASTIAN AR FIRE DEPT/RESCUE
MANY AREAS FLOODED ON HIGHWAY 10 BETWEEN HACKETT AND
HIGHWAY 71.
&&
JDSLocal storm report, Nov 17, 10:50 AM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1050 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM FLASH FLOOD 7 N ROGERS 36.43N 94.12W
11/17/2015 BENTON AR PUBLIC
ROCKY RIDGE TRAIL AND RUSTIC DRIVE NEAR LITTLE FLOCK IN
BENTON COUNTY CLOSED DUE TO HIGH WATER, SOCIAL MEDIA
REPORT.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 9:31 PM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 44 min |
| Nov 16, 9:38 PM CST | Special Weather Statement | TSA | Okmulgee | 52 min |
| Nov 16, 10:05 PM CST | Special Weather Statement | TSA | Haskell | 40 min |
| Nov 17, 1:56 AM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Nov 17, 2:22 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 53 min |
| Nov 17, 2:30 AM CST | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 45 min |
| Nov 17, 2:36 AM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 39 min |
| Nov 17, 3:07 AM CST | Severe Thunderstorm Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more | 53 min |
| Nov 17, 3:11 AM CST | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 64 min |
| Nov 17, 3:58 AM CST | Special Weather Statement | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 62 min |
| Nov 17, 4:15 AM CST | Special Weather Statement | TSA | Okmulgee, Wagoner | 60 min |
| Nov 17, 4:20 AM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 40 min |
| Nov 17, 4:48 AM CST | Special Weather Statement | TSA | McIntosh, Pittsburg, Pushmataha | 57 min |
| Nov 17, 4:49 AM CST | Special Weather Statement | TSA | Craig, Delaware, Mayes, Ottawa | 56 min |
| Nov 17, 4:50 AM CST | Special Weather Statement | TSA | Muskogee, Wagoner | 55 min |
| Nov 17, 5:23 AM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 67 min |
| Nov 17, 5:29 AM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Nov 17, 5:41 AM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 64 min |
| Nov 17, 5:49 AM CST | Special Weather Statement | TSA | Cherokee, Delaware, Muskogee | 41 min |
| Nov 17, 6:25 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 65 min |
| Nov 17, 6:29 AM CST | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 61 min |
| Nov 17, 6:45 AM CST | Special Weather Statement | TSA | Sequoyah | 45 min |
| Nov 17, 7:02 AM CST | Tornado Warning | TSA | Adair | 14 min |
| Nov 17, 7:18 AM CST | Special Weather Statement | TSA | LeFlore, Sequoyah | 57 min |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.